# SDR CA110513008

- Difficulty date: May 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech B100
- Aircraft time: 9,966 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Misinstalled
- Location: Nr 1 Vsi
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1 VSI AS NOT INDICATING AFTER INITIAL CLIMB.  DURING TROUBLESHOOTING AND PITOT STATIC TESTS, IT WAS OBSERVED THAT THE STATIC LINE THAT CONNECTED TO THE TEE ONTO THE BACK OF THE VSI DID A LOOP AND RE-CONNECTED TO THE OTHER SIDE OF THE SAME TEE.  ESSENTIALLY THE VSI WAS ISOLATED FROM THE STATIC SYS. THE PILOTS STATIC SOURCE LINE WENT DIRECTLY TO THE AIRSPEED INDICATOR, BEFORE SPLITTING OFF TO THE ALTIMETER, WHERE IT TERMINATED.  TO REPAIR THE SYSTEM, THE STATIC LINES WERE RE-ROUTED SO THAT THE STATIC SOURCE PASSED THROUGH THE VSI BEFORE CONNECTING TO THE ASI AND ALTIMETER, RESPECTIVELY. THE PILOTS STATIC SYSTEM WAS THEN FUNCTION AND LEAK CHECKED, AND FOUND TO BE WORKING PROPERLY.
